Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
21 , 08/27/2021
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
- pelvic/ testicular pain
- Penile pain/numbness
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[ X] Loss of Libido / Sex Drive
[ ] Erectile Dysfunction
[ ] Complete Impotence
[X ] Loss of Morning Erections
[X ] Loss of Spontaneous Erections
[ ] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[ ] Reduced Ejaculate
[ ] Inability or Difficulty to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility
[ ] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfulness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[ ] Lack of Motivation / Feeling Passive / Complacency
[ X] Extreme Anxiety / Panic Attacks
[ ] Severe Depression / Melancholy
[ ] Suicidal Thoughts
[ ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[X ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[X ] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ X] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes
[ X] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[X ] Stomach Pains / Digestion Problems
[ ] Constipation / “Poo Pellets”
[ ] Vision - Acuity Decrease / Blurriness
[ ] Tinnitus (ringing or high pitched sound in ears)
[ ] Hearing loss
[ ] Increased hair loss
[ ] Frequent urination
[ ] Lowered body temperature
[ ] Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I decided three days ago to give a try to finasteride.
As I wanted to escape side effects, I thought beginning with 0,5mg was a good option. I’m hating my old self now. After I took the drug, I woke up with a prostate pain and an increase in urine flows. The prostate and testicular pain was not very hard (more like a discomfort) so I wasn’t worried but I decided to quit the drug instantly .
I’ve noticed the same day , a slight pain at the right nipple area and a liitle bump on the right nipple. It freaked me out but I knew that was because fin increase the level of estrogen. I did not have ED but a slight decrease in libido.
The next day, I had the same side effects and the prostate pain went diffuse in all the abdominal area. In the evening, I was anxious (I am naturally anxious) and I went to bed, but it was impossible to sleep. I don’t know if it is because I was looking on propeciahelp to see all the members stories but I think it has a role. I didn’t sleep at all and I had a lot of muscle pain going on. the muscle pain was so hard that I coulnd’t sleep. I also had nausea this morning and puked a bit. Now, I am on day 3 quitting the drug and I know that the sides effects can dissapear and certainly will but I’m worried about my nausea and my muscle pain. Will it go away ? I’m afraid to have the FPS and I regret so much taking this drug. I need advice on what to do the next days.